# SDR YENA2024071100982

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE, DOOR STOP #7 , HOLE H3. CRACK POSITION IS: 6 OCLOCK , DEPTH IS 0.171 INCHES APPROX; REF AEROMAN WO:2024 38/1 WCC:2024-332727.EVALUATED CRACK INDICATION ON FRAME 16 LH SIDE, DOOR STOP #7 , HOLE H3. CRACK POSITION IS: 6 OCLOCK THE SKINS LAYER WERE SEPARATED AND PERFORMED ROTOTEST INSPECTION AT HOLE H3 (LOWER INBOARD) AT LEVEL OF DOOR STOP FITTING 1, FRAME 16 LH SIDE IAW NTM 51-10-01. CRACK INDICATION FOUND ONLY ON INTERCOSTAL LAYER. REMOVED AND REPLACED INTERCOSTAL FITTING ON FRAME 16LH SIDE AT LEVEL DOOR STOP #7 IAW DWG D53112300 ANDA320 SRM 51-42-11. REPAIR IS CATEGORY A IAW A320 SRM 53-11-12-300-010 FIG 004 (SHEET 001)
. DONE BY AE TECH:8672118 AE RII QC#284.
